Alert archive / Mississippi / Flash Flood Warnings in 2020
Flash Flood Warning 73, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 3, 2020, 9:36 PM CDT for Attala County, Choctaw County, Mississippi. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2020, 9:36 PM CDT (02:36 UTC)
- Expired
- Jul 3, 2020, 11:33 PM CDT
- In force
- 117 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Attala County, MS, Choctaw County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 760 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
936
WGUS54 KJAN 040236
FFWJAN
MSC007-019-040445-
/O.NEW.KJAN.FF.W.0073.200704T0236Z-200704T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
936 PM CDT Fri Jul 3 2020
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Northeastern Attala County in central Mississippi...
Central Choctaw County in central Mississippi...
* Until 1145 PM CDT.
* At 936 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain in the French Camp area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Chester, Weir, Ethel, French Camp and Mccool.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area through 1030 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3329 8945 3339 8945 3340 8944 3340 8921
3311 8922 3311 8924 3311 8925 3311 8926
3311 8927 3311 8929 3311 8932 3311 8951
3329 8952 3329 8951 3329 8950 3329 8948
FLASH FLOOD...RADAR INDICATED
$$
NF2 follow-up statements
140
WGUS74 KJAN 040353
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
1053 PM CDT Fri Jul 3 2020
MSC007-040403-
/O.CAN.KJAN.FF.W.0073.000000T0000Z-200704T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Attala MS-
1053 PM CDT Fri Jul 3 2020
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN ATTALA COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3332 8931 3339 8931 3339 8930 3340 8921
3311 8922 3311 8924 3311 8926 3311 8932
3313 8932 3314 8932 3315 8932 3316 8932
3317 8932 3328 8931
$$
MSC019-040445-
/O.CON.KJAN.FF.W.0073.000000T0000Z-200704T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw MS-
1053 PM CDT Fri Jul 3 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS
EVENING FOR SOUTH CENTRAL CHOCTAW COUNTY...
At 1050 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain near Weir. Between 2 and 3 inches of rain have fallen.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Chester and Weir.
Rural areas of south central and southeast Choctaw County
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3332 8931 3339 8931 3339 8930 3340 8921
3311 8922 3311 8924 3311 8926 3311 8932
3313 8932 3314 8932 3315 8932 3316 8932
3317 8932 3328 8931
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
7920
WGUS74 KJAN 040433
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
1133 PM CDT Fri Jul 3 2020
MSC019-040443-
/O.CAN.KJAN.FF.W.0073.000000T0000Z-200704T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw MS-
1133 PM CDT Fri Jul 3 2020
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL CHOCTAW
COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3332 8931 3339 8931 3339 8930 3340 8921
3311 8922 3311 8924 3311 8926 3311 8932
3313 8932 3314 8932 3315 8932 3316 8932
3317 8932 3328 8931
$$
7What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 8:39 PM CDT, 57 minutes earlier.
Area forecast discussion, Jul 3, 8:39 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Jackson MS 839 PM CDT Fri Jul 3 2020 .UPDATE... Updated for evening discussion. && .DISCUSSION... A few isolated showers will continue into this evening. There had been ongoing activity(lightning strikes/thunder) in the east for the last several hours but now that the sun has gone down, only lingering showers remain. Low temperatures will be in the lower 70s so another warm night can be expected. Mostly cloudy skies will prevail tonight and light patchy fog may be possible in some areas in the southwest, but widespread fog isn't expected./JNE/ Prior discussion below: Tonight and Saturday: The morning thunderstorm activity in our southwest has pushed south of the CWA and only a small area of light rain was noted dissipating over our southwest per local radars. With the exception of east Mississippi, visible satellite imagery was showing a suppressed cu field over the remainder of our CWA early this afternoon. Expect that the cu over east Mississippi will continue to develop with isolated to scattered showers and thunderstorms tracking to the south southwest into portions of central Mississippi through early evening before dissipating. There is also a chance that some of the convection firing up over central Alabama this afternoon will shift into our east central and southeast Mississippi zones before dissipating. Per local wet microburst checklist a few of the storms may produce strong wind gusts. With the exception of our southwest, temperatures are expected to rise into the lower 90s this afternoon and combine with high humidity to raise heat stress concerns. Wl maintain mention of Limited Heat Stress in our HWO into early evening. Saturday morning our CWA will still be on the eastern fringe of a mid level high resulting in northerly flow aloft but during peak heating our flow aloft will become even lighter than today and from the east. This should allow for a greater coverage of convection than we will see today. Afternoon highs will again try to climb into the lower 90s before the convection occurs. Peak heat indices are expected to remain just below 105 and for a short duration therefore wl not include heat stress in our HWO with this forecast package. /22/ Tomorrow night through Friday... An active period of weather will persist across the area through the remainder of the holiday weekend and into next work week. The forecast starts off tomorrow night with ridging across the Desert Southwest/Four Corners region and a mean longwave trough over the Pacific Northwest. Several shortwave perturbations embedded within the progressive northern stream flow will rotate through the northern Rockies and into the Canadian Prairies but will remain will to our north across the upper reaches of the CONUS. Meanwhile, across the Gulf Coast States, global guidance continues to paint an active stretch of weather due to weak troughing and a mid/upper- level low closing off as we head through early next week. Numerous to widespread showers and thunderstorms are expected each day through at least Wednesday. A warm and humid airmass will remain in place with dewpoints in the mid to upper 70s. This will help showers and storms get an early start with coverage increasing through the mid to late morning hours. A few strong to severe thunderstorms cannot be ruled out any given day, especially where pockets of stronger instability materialize and in the vicinity of any remnant MCVs and/or outflow boundaries. With that being said, severe potential will have to be assessed on a day-to-day basis via the local microburst checklist and detailed mesoanalysis, so will keep the HWO/graphics clear. Temperatures will remain seasonably cool owing to mostly cloudy skies and shower/storm coverage. Highs will range from the mid 80s to low 90s with heat index values in the upper 90s to near 100, which will keep heat stress conditions in check. Heading into the later portions of the week and next weekend, the upper weakness is progged to lift northeast into the Tennessee Valley with the Desert Southwest ridge retrograding slightly further west. Several disturbances are progged to rotate around the ridge and into the Mississippi River Valley within a north/northwesterly flow regime. This synoptic setup could yield increased MCS activity across the area and will be worth keeping an eye on. Additionally, while storm chances will remain, temperatures will rebound as the upper weakness moves away from the area with seasonable summer warmth returning amidst relatively less cloud cover. /TW/ && .AVIATION... 00Z TAF discussion: Scattered convection out there not really in close proximity to any particular terminal at this point in the evening. Mainly VFR forecast overall, with some MVFR vis closer to dawn. Have added tempo IFR cigs for JAN/HKS later tonight as the HRRR puts those airfields on the perimeter of some llvl stratus development over the SW. TS to the north currently not necessarily lining up with GWO/GLH/GTR, so keeping it out for now. Otherwise, forecast is similar with attempt to capture afternoon convection tomorrow. && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 91 75 89 / 22 76 28 81 Meridian 73 91 74 88 / 23 72 29 81 Vicksburg 75 91 76 89 / 19 77 37 76 Hattiesburg 73 90 74 88 / 23 77 48 81 Natchez 72 89 74 88 / 18 81 40 81 Greenville 75 89 75 88 / 20 69 21 65 Greenwood 74 91 75 91 / 22 61 19 68 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && JNE
Hazardous weather outlook, Jul 3, 2:31 PM CDT, 7 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 231 PM CDT Fri Jul 3 2020 ARZ074-075-LAZ007>009-015-MSZ018-019-025>052-055>058-063>066- 072>074-041945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala- Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba- Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Simpson-Smith- Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 231 PM CDT Fri Jul 3 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Saturday EXCESSIVE HEAT THREAT...Limited TIMING...Through the remainder of this afternoon Heat stress will be a concern into early this evening. The combination of temperatures reaching the lower 90s and high relative humidity will result in heat indices near 105. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ016-023>026-MSZ053-054-059>062-041945- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Claiborne- Copiah-Jefferson-Adams-Franklin MS-Lincoln- 231 PM CDT Fri Jul 3 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Saturday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 21 && ...HAZARD LEGEND... *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Special weather statement, Jul 3, 3:40 PM CDT, 5 hours 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
340 PM CDT Fri Jul 3 2020
MSZ050-056-032115-
Smith MS-Scott MS-
340 PM CDT Fri Jul 3 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SMITH AND SOUTH
CENTRAL SCOTT COUNTIES UNTIL 415 PM CDT...
At 339 PM CDT, Meteorologists were tracking a strong thunderstorm
near Pineville, or 11 miles south of Forest, moving southwest at 15
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Burns around 410 PM CDT.
Other locations impacted by this storm include Sylvarena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3196 8937 3219 8968 3228 8942 3223 8938
3217 8932 3203 8932
TIME...MOT...LOC 2039Z 040DEG 13KT 3219 8944
NFSpecial weather statement, Jul 3, 3:55 PM CDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
355 PM CDT Fri Jul 3 2020
MSZ050-056-032130-
Smith MS-Scott MS-
355 PM CDT Fri Jul 3 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SMITH AND SOUTHERN
SCOTT COUNTIES UNTIL 430 PM CDT...
At 355 PM CDT, Meteorologists were tracking a strong thunderstorm
over Forest, moving south at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Pulaski around 420 PM CDT.
Homewood around 425 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3210 8940 3231 8973 3232 8973 3246 8956
3231 8932 3227 8932
TIME...MOT...LOC 2055Z 019DEG 15KT 3235 8949
NFSpecial weather statement, Jul 3, 4:47 PM CDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
447 PM CDT Fri Jul 3 2020
MSZ056-065-066-032215-
Smith MS-Jones MS-Covington MS-
447 PM CDT Fri Jul 3 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SMITH...COVINGTON
AND WESTERN JONES COUNTIES UNTIL 515 PM CDT...
At 447 PM CDT, Meteorologists were tracking a strong thunderstorm
near Taylorsville, or 13 miles north of Collins, moving southwest at
20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Collins and Mount Olive around 515 PM CDT.
Other locations impacted by this storm include Mize and Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3166 8976 3171 8976 3178 8971 3178 8965
3184 8965 3191 8960 3181 8932 3180 8931
3180 8930 3178 8924 3150 8928
TIME...MOT...LOC 2147Z 023DEG 16KT 3182 8950
NFSpecial weather statement, Jul 3, 7:23 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
723 PM CDT Fri Jul 3 2020
MSZ052-058-040100-
Lauderdale MS-Clarke MS-
723 PM CDT Fri Jul 3 2020
...STRONG THUNDERSTORMS WILL AFFECT EASTERN CLARKE AND SOUTHERN
LAUDERDALE COUNTIES UNTIL 800 PM CDT...
At 722 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Alamucha to 6 miles southwest of
Lisman. Movement was southwest at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Meridian, Marion, Crandall, Zero, Increase, Toomsuba, Kewanee, Snell,
Sable, Alamucha, Middleton, Sykes and Nellieburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3189 8848 3188 8853 3238 8880 3253 8841
3250 8840
TIME...MOT...LOC 0022Z 041DEG 18KT 3238 8849 3210 8835
NFSpecial weather statement, Jul 3, 9:08 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Jackson MS
908 PM CDT Fri Jul 3 2020
MSZ032-037-038-040245-
Attala MS-Winston MS-Choctaw MS-
908 PM CDT Fri Jul 3 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHOCTAW...NORTHEASTERN
ATTALA AND SOUTHWESTERN WINSTON COUNTIES UNTIL 945 PM CDT...
At 908 PM CDT, Meteorologists were tracking a strong thunderstorm 10
miles southwest of Chester, or 18 miles northeast of Kosciusko. This
storm was nearly stationary.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southern Choctaw,
northeastern Attala and southwestern Winston Counties, including the
following locations... Mccool, Ethel, French Camp and Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3323 8915 3297 8921 3318 8962 3329 8952
3329 8945 3336 8945 3338 8943
TIME...MOT...LOC 0208Z 031DEG 2KT 3325 8937
NFSpecial weather statement, Jul 3, 9:29 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
929 PM CDT Fri Jul 3 2020
MSZ028-029-032-037-040300-
Attala MS-Montgomery MS-Choctaw MS-Webster MS-
929 PM CDT Fri Jul 3 2020
...STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL CHOCTAW...
NORTHEASTERN ATTALA...SOUTHWESTERN WEBSTER AND MONTGOMERY COUNTIES
UNTIL 1000 PM CDT...
At 929 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Sweatman to 7 miles southeast of
Poplar Creek. Movement was southwest at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Poplar Creek around 950 PM CDT.
Winona around 1000 PM CDT.
Other locations impacted by these storms include French Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3328 8935 3308 8959 3329 8965 3340 8965
3342 8975 3348 8979 3360 8979 3363 8951
TIME...MOT...LOC 0229Z 053DEG 8KT 3359 8958 3329 8944
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:23 PM CDT | Special Weather Statement | JAN | Lauderdale | 37 min |
| Jul 3, 9:08 PM CDT | Special Weather Statement | JAN | Attala | 37 min |
| Jul 3, 9:29 PM CDT | Special Weather Statement | JAN | Attala, Montgomery | 31 min |
| Jul 4, 9:41 AM CDT | River Flood Warning | JAN | Leake | 9 days |
| Jul 4, 12:41 PM CDT | Special Weather Statement | JAN | Sharkey | 49 min |
| Jul 4, 12:58 PM CDT | Special Weather Statement | JAN | Simpson | 47 min |
| Jul 4, 2:17 PM CDT | Special Weather Statement | JAN | Warren | 28 min |
| Jul 4, 2:28 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Jul 4, 2:36 PM CDT | Special Weather Statement | JAN | Franklin | 24 min |
| Jul 4, 2:41 PM CDT | Special Weather Statement | JAN | Lowndes | 34 min |
| Jul 4, 3:00 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 4, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 41 min |
| Jul 4, 3:34 PM CDT | Special Weather Statement | JAN | Claiborne | 26 min |
| Jul 4, 4:07 PM CDT | Special Weather Statement | JAN | Rankin | 23 min |
| Jul 4, 4:13 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 32 min |
| Jul 4, 4:48 PM CDT | Special Weather Statement | JAN | Holmes | 27 min |
| Jul 4, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 38 min |
| Jul 4, 5:20 PM CDT | Special Weather Statement | JAN | Holmes | 25 min |
| Jul 4, 5:28 PM CDT | Flash Flood Warning | JAN | Marion | 2 hr |
| Jul 4, 5:37 PM CDT | Special Weather Statement | JAN | Attala | 38 min |
| Jul 4, 5:48 PM CDT | Special Weather Statement | JAN | Holmes | 27 min |
| Jul 4, 5:52 PM CDT | Flash Flood Warning | JAN | Holmes | 4 hr |
| Jul 4, 6:06 PM CDT | Flash Flood Warning | JAN | Rankin, Scott | 112 min |
| Jul 4, 6:14 PM CDT | Special Weather Statement | JAN | Holmes | 31 min |
| Jul 4, 6:58 PM CDT | Flash Flood Warning | JAN | Winston | 3 hr |
Nearby
Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.